Fundamental groups of Kähler manifolds and geometric group theory
Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Talk no. 1022, 17 p.
@incollection{AST_2011__339__305_0,
     author = {Burger, Marc},
     title = {Fundamental groups of {K\"ahler} manifolds and geometric group theory},
     booktitle = {S\'eminaire Bourbaki, volume 2009/2010, expos\'es 1012-1026},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1022},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {339},
     year = {2011},
     zbl = {1356.32001},
     mrnumber = {2906358},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2011__339__305_0/}
}
TY  - CHAP
AU  - Burger, Marc
TI  - Fundamental groups of Kähler manifolds and geometric group theory
BT  - Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026
AU  - Collectif
T3  - Astérisque
N1  - talk:1022
PY  - 2011
DA  - 2011///
IS  - 339
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2011__339__305_0/
UR  - https://zbmath.org/?q=an%3A1356.32001
UR  - https://www.ams.org/mathscinet-getitem?mr=2906358
LA  - en
ID  - AST_2011__339__305_0
ER  - 
%0 Book Section
%A Burger, Marc
%T Fundamental groups of Kähler manifolds and geometric group theory
%B Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026
%A Collectif
%S Astérisque
%Z talk:1022
%D 2011
%N 339
%I Société mathématique de France
%G en
%F AST_2011__339__305_0
Burger, Marc. Fundamental groups of Kähler manifolds and geometric group theory, in Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Talk no. 1022, 17 p. http://archive.numdam.org/item/AST_2011__339__305_0/

[1] J. Amorós, M. Burger, K. Corlette, D. Kotschick & D. Toledo - Fundamental groups of compact Kähler manifolds, Mathematical Surveys and Monographs, vol. 44, Amer. Math. Soc., 1996. | MR | Zbl

[2] D. Arapura - "Geometry of cohomology support loci for local systems. I", J. Algebraic Geom. 6 (1997), p. 563-597. | MR | Zbl

[3] D. Arapura, P. Bressler & M. Ramachandran - "On the fundamental group of a compact Kähler manifold", Duke Math. J. 68 (1992), p. 477-488. | DOI | MR | Zbl

[4] D. Arapura & M. Nori - "Solvable fundamental groups of algebraic varieties and Kähler manifolds", Compositio Math. 116 (1999), p. 173-188. | DOI | MR | Zbl

[5] A. Beauville - "Annulation du H 1 pour les fibrés en droites plats", in Complex algebraic varieties (Bayreuth, 1990), Lecture Notes in Math., vol. 1507, Springer, 1992, p. 1-15. | DOI | MR | Zbl

[6] R. Bieri, W. D. Neumann & R. Strebel - "A geometric invariant of discrete groups", Invent. Math. 90 (1987), p. 451-477. | DOI | EuDML | MR | Zbl

[7] R. Bieri & R. Strebel - "Valuations and finitely presented metabelian groups", Proc. London Math. Soc. 41 (1980), p. 439-464. | DOI | MR | Zbl

[8] R. Bieri & R. Strebel, "Geometric invariants for discrete groups", unpublished monograph, 1992.

[9] E. Breuillard - "On uniform exponential growth for solvable groups", Pure Appl. Math. Q. 3 (2007), p. 949-967. | DOI | MR | Zbl

[10] A. Brudnyi - "Solvable matrix representations of Kähler groups", Differential Geom. Appl. 19 (2003), p. 167-191. | DOI | MR | Zbl

[11] F. Campana - "Remarques sur les groupes de Kähler nilpotents", Ann. Sci. École Norm. Sup. 28 (1995), p. 307-316. | DOI | EuDML | Numdam | MR | Zbl

[12] F. Campana, "Ensembles de Green-Lazarsfeld et quotients résolubles des groupes de Kähler", J. Algebraic Geom. 10 (2001), p. 599-622. | MR | Zbl

[13] E. M. Chirka - Complex analytic sets, Mathematics and its Applications (Soviet Series), vol. 46, Kluwer Academic Publishers Group, 1989. | MR | Zbl

[14] T. Delzant - "Trees, valuations and the Green-Lazarsfeld set", Geom. Funct. Anal. 18 (2008), p. 1236-1250. | DOI | MR | Zbl

[15] T. Delzant, "L'invariant de Bieri-Neumann-Strebel des groupes fondamentaux des variétés kählériennes", Math. Ann. 348 (2010), p. 119-125. | DOI | MR | Zbl

[16] T. Delzant & M. Gromov - "Cuts in Kähler groups", in Infinite groups: geometric, combinatorial and dynamical aspects, Progr. Math., vol. 248, Birkhäuser, 2005, p. 31-55. | MR | Zbl

[17] A. Dimca & A. I. Suciu - "Which 3-manifold groups are Kähler groups?", J. Eur. Math. Soc. (JEMS) 11 (2009), p. 521-528. | DOI | EuDML | MR | Zbl

[18] R. E. Gompf - "A new construction of symplectic manifolds", Ann. of Math. 142 (1995), p. 527-595. | DOI | MR | Zbl

[19] M. Green & R. Lazarsfeld - "Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville", Invent. Math. 90 (1987), p. 389-407. | DOI | EuDML | MR | Zbl

[20] M. Green & R. Lazarsfeld, "Higher obstructions to deforming cohomology groups of line bundles", J. Amer. Math. Soc. 4 (1991), p. 87-103. | DOI | MR | Zbl

[21] M. Gromov - "Sur le groupe fondamental d'une variété kählérienne", C. R. Acad. Sci. Paris Sér. I Math. 308 (1989), p. 67-70. | MR | Zbl

[22] M. Gromov, "Kähler hyperbolicity and L 2 -Hodge theory", J. Differential Geom. 33 (1991), p. 263-292. | DOI | MR | Zbl

[23] J. R. J. Groves - "Soluble groups with every proper quotient polycyclic", Illinois J. Math. 22 (1978), p. 90-95. | MR | Zbl

[24] F. E. A. Johnson & E. G. Rees - "On the fundamental group of a complex algebraic manifold", Bull. London Math. Soc. 19 (1987), p. 463-466. | DOI | MR | Zbl

[25] L. Katzarkov - "Nilpotent groups and universal coverings of smooth projective varieties", J. Differential Geom. 45 (1997), p. 336-348. | DOI | MR | Zbl

[26] B. Klingler - "Kaehler groups and duality", preprint arXiv: 1005.2836.

[27] B. Klingler, "On the cohomology of Kaehler groups", preprint arXiv: 1005.2835.

[28] B. Klingler, V. Koziarz & J. Maubon - "On the second cohomology of Kaehler groups", preprint arXiv: 1004.3130. | MR

[29] J. Kollár - Shafarevich maps and automorphic forms, M. B. Porter Lectures, Princeton Univ. Press, 1995. | DOI | MR | Zbl

[30] D. Mcduff & D. Salamon - Introduction to symplectic topology, Oxford Math. Monographs, The Clarendon Press Oxford Univ. Press, 1998. | MR | Zbl

[31] T. Napier & M. Ramachandran - "Hyperbolic Kähler manifolds and proper holomorphic mappings to Riemann surfaces", Geom. Funct. Anal. 11 (2001), p. 382-406. | DOI | MR | Zbl

[32] T. Napier & M. Ramachandran, "Filtered ends, proper holomorphic mappings of Kähler manifolds to Riemann surfaces, and Kähler groups", Geom. Funct. Anal. 17 (2008), p. 1621-1654. | DOI | MR | Zbl

[33] R. Pink & D. Roessler - "A conjecture of Beauville and Catanese revisited", Math. Ann. 330 (2004), p. 293-308. | DOI | MR | Zbl

[34] D. J. S. Robinson - A course in the theory of groups, Graduate Texts in Math., vol. 80, Springer, 1996. | MR | Zbl

[35] M. Sageev - "Ends of group pairs and non-positively curved cube complexes", Proc. London Math. Soc. 71 (1995), p. 585-617. | DOI | MR | Zbl

[36] P. Scott - "Ends of pairs of groups", J. Pure Appl. Algebra 11 (1977/78), p. 179-198. | DOI | MR | Zbl

[37] J-P. Serre - "Sur la topologie des varietés algébriques en caractéristique p", in Symposium internacional de topología algebraica, International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, p. 24-53. | MR | Zbl

[38] J-P. Serre, "Arbres, amalgames, SL 2 ", Astérisque 46 (1977). | Numdam | MR | Zbl

[39] C. Simpson - "Lefschetz theorems for the integral leaves of a holomorphic one-form", Compositio Math. 87 (1993), p. 99-113. | EuDML | Numdam | MR | Zbl

[40] C. Simpson, "Subspaces of moduli spaces of rank one local systems", Ann. Sci. École Norm. Sup. 26 (1993), p. 361-401. | DOI | EuDML | Numdam | MR | Zbl

[41] D. Toledo - "Examples of fundamental groups of compact Kähler manifolds", Bull. London Math. Soc. 22 (1990), p. 339-343. | DOI | MR | Zbl

[42] D. Toledo, "Projective varieties with non-residually finite fundamental group", Publ. Math. I.H.É.S. 77 (1993), p. 103-119. | DOI | EuDML | Numdam | MR | Zbl

[43] C. Voisin - Hodge theory and complex algebraic geometry. I, Cambridge Studies in Advanced Math., vol. 76, Cambridge Univ. Press, 2002. | MR | Zbl

[44] C. Voisin, "On the homotopy types of compact Kähler and complex projective manifolds", Invent. Math. 157 (2004), p. 329-343. | DOI | MR | Zbl

[45] D. T. Wise - "Cubulating small cancellation groups", Geom. Funct. Anal. 14 (2004), p. 150-214. | DOI | MR | Zbl